# SDR MWR2004F00000

- Difficulty date: July 22, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N70264
- Make and model: Beech 65-A90-1
- Aircraft serial: LM17
- Engine: Pwa PT6A20
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Condition: Failed
- Location: Nr 1
- Component part number: PC17
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS RESENT TO MAINTENANCE FOR REPORTED SMOKE IN COCKPIT.  PILOT REPORTED LOSS OF NR 1 INVERTER CIRCUIT BREAKER POPPED.  TROBLESHOT PROBLEM TO PRIMARY INVERTER UNIT PC-17.
